Previous |  Up |  Next

Article

Title: Quasitrivial semimodules. IV. (English)
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 54
Issue: 1
Year: 2013
Pages: 3-22
Summary lang: English
.
Category: math
.
Summary: Almost quasitrivial and critical semimodules are studied. (English)
Keyword: semirings
Keyword: almost quasi-trivial semimodules
Keyword: critical semimodules
MSC: 16Y60
idZBL: Zbl 1305.16034
idMR: MR3222747
.
Date available: 2014-05-02T06:18:33Z
Last updated: 2015-03-16
Stable URL: http://hdl.handle.net/10338.dmlcz/143708
.
Related article: http://dml.cz/handle/10338.dmlcz/142769
Related article: http://dml.cz/handle/10338.dmlcz/142770
Related article: http://dml.cz/handle/10338.dmlcz/142777
Related article: http://dml.cz/handle/10338.dmlcz/143709
Related article: http://dml.cz/handle/10338.dmlcz/143711
Related article: http://dml.cz/handle/10338.dmlcz/143712
.

Fulltext not available (moving wall 24 months)

Partner of
EuDML logo